Hepatitis C: Post Treatment Issues Community
Sezuires
About This Community:

This forum is for those who have taken HCV treatment, and have been off treatment for at least 6 months, to discuss any lingering or new health issues that may have been caused by the Hepatitis C virus itself or may be related to treatment for Hepatitis C. Some examples are autoimmune conditions, previous medical conditions exacerbated by the virus or the treatment, liver damage, and inflammation of the joints.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Sezuires

Has anyone had or heard of anyone having  seizures post Hep C treatment? I finished my Sofo/ RIBA  in June of this year. I have  had 2 sezuries that I was hospitalized for, and several that were worrisome to say the least.
In  disclosurer I had a liver transplant in 2010, and have been on immune suppressants for liver transplant.

6 Comments Post a Comment
Blank
Avatar_f_tn
Hi gerard,

I treated with the same drugs and while I do seem to have some neuro glitches at times, I do not think it is tx related.
I had thought your seizures were related to the immune suppressants you were on or other post transplant drugs.
Is that incorrect?
All the best to you.
Blank
Avatar_f_tn
http://www.medhelp.org/posts/Liver-Transplant/Seziures/show/1993803#post_question_start

According to the reply from the Hepa on this board the transplant  drugs can cause seizures if you have low magnesium.

If you have already checked that out and it is not the cause, I would be very interested in knowing what you discover with your inquiries.

I have some strange these going on that I figure are related to vitamin deficiencies or some sort of imbalance. It has not interfered with my life so far, but it is of some concern and I am always interested in learning more.

Good luck :)
Blank
317787_tn?1373214989
Hi like Rivil said I have not heard of this post tx from the medications you took for tx.
I do know of a member on here who suffered from seizures pre-tx who had her seizures get worse while she was on Incivek, Peg, Riba.
I know she had some troubles while treating however he neurologist worked with the liver doctor so she finished tx and is now cured.
Good luck to you.
Blank
Avatar_n_tn
Thanks for the thoughts and kind words, very much appreciated. No Doc's have told me that they think my seizures are immune suppressant related. The Neuro was of the opinion to rule nothing out. I had another seziure where I was hospitalized for several days. Has 4 compression fractures in my vertebrae . It was really painful. The seizures along with my ostroprosis is a really bad combo. The bones are very weak and the muscles is what causes the stress fractures.
I have not heard about much about the magnesium, but def will try. All my Docs are big on vitamin D..... I see the Neuro on the 28th for more tests. My biggest challenge is the meds the Docs are prescribing for the seizures. They are really tough.
Could be transplanted related. If so wonder why it took 2/12 years to show it's ugly head.
Thank you as always. I
Blank
Avatar_m_tn
Hey...... I'm sorry......

I wanted you to know that I did read this.....several times.
It concerns me and I just wanted to know that I noticed it, read it and will keep an eye out for info on this or ponder if there is anything of use I could add.

I really don't have anything, so I didn't reply....
...... but I wanted you to know if I can add anything to help I will.

Sometimes just putting up a post is a great way for someone else w/ a similar concerns to find you.  This is also one other reason, that titles of threads are important to link you up via "keywords" so that search engines can better do what they are designed to do.

All for now....stay in touch.  Thinking of you and your issue.

willy
Blank
Avatar_n_tn
Thank you Willy50, and Rivll, and Dee1956. I had taken all Hepititas C treatments that have been available and of course the Gilead trial that was limited to 46 people. I had the same symptoms we all had.
But this, this is very scary! I can't drive (understandable) for 90 days post seizure. Being Hepititas  C free is so unbelievable great, and to have this come of left field at 59 yrs. old is a bit of a shocker.
I told the trial and all my Doc's that I would still take these seizures if they were a known side effect of trial meds to rid myself of Hep C. No even a second thought. If this turns out to be related to new treatment that it might cause seizures I hope they don't take Sofosbuvir off the market. I hope they give those the choice to take with a possibility of seizures to a small fraction of patients.
Thanks again guys, can't tell you how many times over the years you and this fourmn  and our friend Hector have been there for me!
Thank you!!!!!!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis C: Post Treatment Issues Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank